THC Fucks with my heart

WICannabis_Header_white.jpg

I had been using thc products for over a year including edibles, pens at the start, dabs, and of course plenty of bud. A couple of months ago after some good rips off of a bong I started having these weird symptoms any time I have thc in my system in any form. It starts with what I can best describe as a disconnect from the world followed by mild to severe chest pains, palpitations, as well as an elevated heart rate than can sometimes get up to 190bpm (my average used to be around 80bpm). Since then I have pretty much completely quit using and other substances don’t seem to have the same affect on me just mainly thc. Has anyone else experienced this and have an explanation for what’s going on? I’ve been to the doctor a few times and gotten plenty of ECG’s done and every time they show up weird but they say theres nothing wrong with my heart.

submitted by /u/vintage_bagel
[link] [comments]

0 0 vote
Article Rating
Subscribe
Notify of
guest

This site uses Akismet to reduce spam. Learn how your comment data is processed.

0 Comments
Inline Feedbacks
View all comments
scroll to top
0
Would love your thoughts, please comment.x
()
x